question about the pill....
Posted Fri Apr 24, 2009 02:49 PM
I was then put on yasmin just after the new year, but (and i didnt realise it at the time) my sex drive/libido serisouly decreased, and i really didnt even notice and the only think i can tie it to is the pill...oh and i got spots even tho its known for getting rid of them...(my body obv works in strange ways)
so yday i was put on ovranette, just wondering can anyone shed some light on their experiences with this pill???
Posted Fri Apr 24, 2009 03:51 PM
Posted Fri Apr 24, 2009 04:04 PM
Isn't olvatine the chocolate milk mix? haha. Sorry
Posted Fri Apr 24, 2009 05:44 PM
yes dat eud b exactly what dat is....i've changed my original post!!! :D:D
Posted Sat Apr 25, 2009 06:49 AM
Sorry i have no advice as i've never heard of the pill you mention. I am not on any right now, they make me gain EXTREME amounts of weight.
Posted Sat Apr 25, 2009 04:35 PM